# SDR MASA97147

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68ZV
- Make and model: Beech 1900D
- Aircraft serial: UE68
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11438004111
- Condition: Leaking
- Location: Rt Mlg
- Part time: 10,213 hours
- Component: 1148100254
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

TLH/PNS - FLT 5500 - IN-FLIGHT, THE GEAR EXTENDED UNCOMMANDED.  BOTH THE GEAR DOWN AND HYDRAULIC LOW ANNUNCIATORS ILLUMINATED.  AIRCRAFT LANDED IN PNS WITH NO FURTHER INCIDENTS.  AIRCRAFT WAS FERRIED TO JAX WHERE THE ACTUATOR WAS FOUND LEAKING.   MAINTENANCE REMOVED AND REPLACED THE ACTUATOR, OPS CHECK GOOD. AIRCRAFT WAS RETURNED TO SERVICE.  (X)
